Degree of undecidability of the completeness problem in algebras of recursive functions
Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 620-627
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_5_a5,
author = {Yu. V. Golunkov},
title = {Degree of undecidability of the completeness problem in algebras of recursive functions},
journal = {Matemati\v{c}eskie zametki},
pages = {620--627},
year = {1988},
volume = {44},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a5/}
}
Yu. V. Golunkov. Degree of undecidability of the completeness problem in algebras of recursive functions. Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 620-627. http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a5/